Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Precaution for bone TB

Hello ! i m kavita gupta , respected sir, please suggest me a precaution for my sister, who was suffering from Bone T.B. on back side (spinal cord) & weakness in left leg. Thanking you, Kavita Gupta Howrah
Asked On : Sat, 8 May 2010
Answers:  1 Views:  782
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM
For any bone TB teatment is of longer duration, ie one one and half year. In your
sisters case there was a weakness on lt lower leg, suggetive of compression on
spinal cord with bone erosion. Pretty advanced stage, its good that it was diagnosed
and treatment started other wise she could have paralysed her both lower limbs. She
has to take full treatment so long doctor says, has to take injection streptomycin if
your doctor has recommeded. Consult spine surgeon if possible. And after completion
of treatment even keep regular follow up with Doctor as per his advice. And in case
little doubt of recurence contact your doctor immediately. thanks
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor